# SDR CA991210030

- Difficulty date: December 23, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A340-313
- Aircraft time: 12,585 hours
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: DH004509
- Condition: Leaking
- Location: Stabilizer
- Component: Stabilizer Actua
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) GREEN SYSTEM HYD QUANTITY AND PRESSURE LOSS DURING FLIGHT. INVESTIGATION REVEALED A LEAKING PITCH TRIMMER LEAKING. UNIT REPLACED ALONG WITH BOTH ENGINE DRIVEN PUMPS AND CASE DRAIN FILTERS.
